Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Reddish rough patches on back of hand, ankle. What are they. How will it heal?

Hello. Recently(about 1.5) months have developed reddish rough patches on back of my hands. Ranging is size from 2 to 8mm. Not very itchy. There is also one on my ancle about an inch in diameter(reddish with white scales). Initially was very itchy for about an hour or so,and i kept scratching it through the sock. The itch was gone but the patch is still there. thank you. Michael. Toronto,Canada
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI, thanks for posting your query
From the above description it seems to be psoriasis which consist of round patches with white scales and start near the joints. itching may or may not be there
you can do the following:
apply an emolient cream regularly
a steroid cream like momatosone twice a day

But other cause like eczema, contact dermatitis has to be ruled out so a dermatological examination is mandatory, so meet a doctor to confirm the diagnosis
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor